MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ TAPERED IMPLANT 5/4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ TAPERED IMPLANT 5/4 X 13MM; DENTAL IMPLANT
Model Number BOPT5413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Paresthesia (4421)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor indicated nerve injury.There had been an extraction of 36 some 2 weeks before, when removal of 46 became necessary.Suggested placement of immediate implant 46 site and early implant 36 site.Tooth site # 36.Paresthesia was reported as a symptom.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number; d9: device availability; h2: if follow-up, what type; h3: device evaluated by manufacturer; h4: device manufacturer date; h6: type of investigation; h6: investigation findings; h6: investigation conclusions; h10: additional narratives/data.The reported product was returned.The reported event could not be verified as the exact details of event and patient conditions were unverifiable.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing actionable trend or non-conformance / capa / hhe / d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization records were reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
3I T3¿ TAPERED IMPLANT 5/4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15566049
Report Number0001038806-2022-01533
Device Sequence Number5959419
Product Code DZE
UDI-Device Identifier00844868029830
UDI-Public(01)00844868029830(17)231120(10)2018110019
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/20/2023
Device Model NumberBOPT5413
Device Catalogue NumberBOPT5413
Device Lot Number2018110019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale